Open Access
2013 Periodic Orbits for a Three-Dimensional Biological Differential Systems
Renato Colucci, Daniel Nuñez
Abstr. Appl. Anal. 2013(SI41): 1-10 (2013). DOI: 10.1155/2013/465183


We study the existence of periodic orbit for a differential system describing the effects of indirect predation over two preys. Besides discussing a generalized version of the model, we present some remarks and numerical experiments for the nonautonomous version of the two models.


Download Citation

Renato Colucci. Daniel Nuñez. "Periodic Orbits for a Three-Dimensional Biological Differential Systems." Abstr. Appl. Anal. 2013 (SI41) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34122
MathSciNet: MR3073441
Digital Object Identifier: 10.1155/2013/465183

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI41 • 2013
Back to Top